Community News

Police issue health warning after several overdose incidents

Guelph Police provide information from public health about how to prevent an overdose incident.

Guelph Police report numerous drug overdose incidents since Sunday, and at least three linked deaths.

If you or someone you know is using drugs, Wellington-Dufferin-Guelph Public Health advises the following to reduce risk of overdose to yourself or others.

  • Carry naloxone
  • Never use alone
  • Start low and go slow (e.g., with any new purchase, start with 1/3 of a normal dose)
  • Use the Consumption and Treatment Services Site (CTS) supervised by health professionals at Guelph’s Community Health Centre located at 176 Wyndham Street North

“Substances may be stronger and/or contain substances different than what you’re used to,” warn Guelph Police.

For further information, please visit http://www.wdgpublichealth.ca/harmreduction.